American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 88 found      Go to page: 1 2 3

[1] S. Waleed Noor. Complex symmetry of composition operators induced by involutive ball automorphisms. Proc. Amer. Math. Soc. 142 (2014) 3103-3107.
Abstract, references, and article information   
View Article: PDF

[2] Stephan Ramon Garcia, Bob Lutz and Dan Timotin. Two remarks about nilpotent operators of order two. Proc. Amer. Math. Soc. 142 (2014) 1749-1756.
Abstract, references, and article information   
View Article: PDF

[3] Stephan Ramon Garcia and Daniel E. Poore. On the norm closure problem for complex symmetric operators. Proc. Amer. Math. Soc. 141 (2013) 549-549.
Abstract, references, and article information   
View Article: PDF

[4] Terry A. Loring and Tatiana Shulman. Noncommutative semialgebraic sets and associated lifting problems. Trans. Amer. Math. Soc. 364 (2012) 721-744. MR 2846350.
Abstract, references, and article information   
View Article: PDF

[5] Sen Zhu, Chun Guang Li and You Qing Ji. The class of complex symmetric operators is not norm closed. Proc. Amer. Math. Soc. 140 (2012) 1705-1708. MR 2869154.
Abstract, references, and article information   
View Article: PDF

[6] Stephan Ramon Garcia, Daniel E. Poore and William T. Ross. Unitary equivalence to a truncated Toeplitz operator: analytic symbols. Proc. Amer. Math. Soc. 140 (2012) 1281-1295. MR 2869112.
Abstract, references, and article information   
View Article: PDF

[7] Stephan Ramon Garcia and Warren R. Wogen. Some new classes of complex symmetric operators. Trans. Amer. Math. Soc. 362 (2010) 6065-6077. MR 2661508.
Abstract, references, and article information   
View Article: PDF

[8] Bingzhe Hou, Puyu Cui and Yang Cao. Chaos for Cowen-Douglas operators. Proc. Amer. Math. Soc. 138 (2010) 929-936. MR 2566559.
Abstract, references, and article information   
View Article: PDF

[9] Ken Dykema and Hanne Schultz. Brown measure and iterates of the Aluthge transform for some operators arising from measurable actions. Trans. Amer. Math. Soc. 361 (2009) 6583-6593. MR 2538606.
Abstract, references, and article information   
View Article: PDF

[10] Zoltán Léka. A Katznelson-Tzafriri type theorem in Hilbert spaces. Proc. Amer. Math. Soc. 137 (2009) 3763-3768. MR 2529885.
Abstract, references, and article information   
View Article: PDF

[11] M. González and F. León-Saavedra. Cyclic behavior of the Cesàro operator on $L_2(0,\infty )$. Proc. Amer. Math. Soc. 137 (2009) 2049-2055. MR 2480286.
Abstract, references, and article information   
View Article: PDF

[12] Efton Park and Jody Trout. On the nonexistence of nontrivial involutive $n$-homomorphisms of $C^{\star }$-algebras. Trans. Amer. Math. Soc. 361 (2009) 1949-1961. MR 2465825.
Abstract, references, and article information   
View Article: PDF

[13] P. Gavruta. On a problem of Bernard Chevreau concerning the $\rho $-contractions. Proc. Amer. Math. Soc. 136 (2008) 3155-3158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] D. Han, D. Larson, Z. Pan and W. Wogen. Separating vectors for operators. Proc. Amer. Math. Soc. 135 (2007) 713-723. MR 2262867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] M. Yahdi. Super-Ergodic operators. Proc. Amer. Math. Soc. 134 (2006) 2613-2620. MR 2213740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Gustavo Corach, Miriam Pacheco and Demetrio Stojanoff. Geometry of epimorphisms and frames. Proc. Amer. Math. Soc. 132 (2004) 2039-2049. MR 2053976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Lin Chen, Ruan Yingbin and Yan Zikun. $p$-hyponormal operators are subscalar. Proc. Amer. Math. Soc. 131 (2003) 2753-2759. MR 1974332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Belinda B. King. Representation of feedback operators for parabolic control problems. Proc. Amer. Math. Soc. 128 (2000) 1339-1346. MR 1709756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Wai-Shing Tang. Oblique multiwavelets in Hilbert spaces. Proc. Amer. Math. Soc. 128 (2000) 2017-2031. MR 1676357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ruan Yingbin and Yan Zikun. Spectral structure and subdecomposability of $p$-hyponormal operators. Proc. Amer. Math. Soc. 128 (2000) 2069-2074. MR 1654104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Wai-Shing Tang. Oblique projections, biorthogonal Riesz bases and multiwavelets in Hilbert spaces. Proc. Amer. Math. Soc. 128 (2000) 463-473. MR 1626494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Luis Bernal-González. Densely hereditarily hypercyclic sequences and large hypercyclic manifolds. Proc. Amer. Math. Soc. 127 (1999) 3279-3285. MR 1646318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] T. L. Miller and V. G. Miller. Local spectral theory and orbits of operators. Proc. Amer. Math. Soc. 127 (1999) 1029-1037. MR 1473674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Luis Bernal-González. On hypercyclic operators on Banach spaces. Proc. Amer. Math. Soc. 127 (1999) 1003-1010. MR 1476119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Eugen J. Ionascu. On power bounded operators. Proc. Amer. Math. Soc. 125 (1997) 1435-1441. MR 1353387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Adele Zucchi. Operators of class $C_0$ with spectra in multiply connected regions. Memoirs of the AMS 127 (1997) MR 1388899.
Book volume table of contents   

[27] Bernd S. W. Schröder. On pasting $A_p$-weights. Proc. Amer. Math. Soc. 124 (1996) 3339-3344. MR 1328376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] M. I. Ostrovskii. On complemented subspaces of sums and products of Banach spaces. Proc. Amer. Math. Soc. 124 (1996) 2005-2012. MR 1328368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Semra Kiliç. The Berezin symbol and multipliers of functional Hilbert spaces . Proc. Amer. Math. Soc. 123 (1995) 3687-3691. MR 1277120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Stephen D. Abbott. A unified approach to some prediction problems . Proc. Amer. Math. Soc. 123 (1995) 425-431. MR 1216809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 88 found      Go to page: 1 2 3